• Real hypersurfaces in complex two–plane Grassmannians with D⊥–parallel Lie derivatives, Vol 36, No.3

Young Jin Suh, Department of Mathematics, Kyungpook National University, Taegu, 702-701, Korea (yjsuh@knu.ac.kr), Juan De Dios Pérez, Departamento De Geometría Y Topología, Facultad De Ciencias, Universidad De Granada, 18071-Granada, Spain (jdperez@ugr.es), Hyung Jun Jin, Department of Mathematics, Kyungpook National University, Taegu, 702-701, Korea and Hae Houng Yang, Department of Mathematics, Kyungpook National University, Taegu, 702-701, Korea.
Real hypersurfaces in complex two–plane Grassmannians with D–parallel Lie derivatives, pp. 711-726.
ABSTRACT. We In this paper we give some non-existence properties of real hypersurfaces in complex two–plane Grassmannians G2(Cm+2) in terms of D–parallel Lie derivatives for the structure tensor φi, i=1, 2, 3, the shape operator A, and the induced Riemannian metric tensor g along the distribition D=Span{ξ1, ξ2, ξ3}.

Write a review

Please login or register to review

Real hypersurfaces in complex two–plane Grassmannians with D⊥–parallel Lie derivatives, Vol 36, No.3

  • Availability: In Stock
  • $10.00


Available Options